# SDR IPXA2021022666121

- Difficulty date: February 4, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 62,870 hours, 14,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720314
- Condition: Cracked
- Location: Rh Mlg W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3RH MLG W/W 3RD VERTICAL STIFFENER CRACK AT LWR END.REMOVED AND REPLACED CRACKED VERTICAL STIFFENER IAW SRM 51-33-02 AND SRM 51-35-01 (MINOR).
